# SDR DALA2024111210862

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N942DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38684
- Aircraft time: 24,131 hours, 18,345 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3942 -SMK- SMOKE IN CABIN DURING BOARDING WITH APU AND RIGHT PACK ON. SMOKE DISSIPATED WITH PACK OFF. CORRECTIVE ACTION: REPLACED RIGHT ACM, TEMP CONTROL VALVE AND TRIM AIR PRSOV. OPS CHECKS GOOD.
